The asymptotic behavior of diameters in the average

Ahlswede R, Althöfer I (1994)
Journal of Combinatorial Theory, Series B 61(2): 167-177.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
PUB-ID

Cite this

Ahlswede R, Althöfer I. The asymptotic behavior of diameters in the average. Journal of Combinatorial Theory, Series B. 1994;61(2):167-177.
Ahlswede, R., & Althöfer, I. (1994). The asymptotic behavior of diameters in the average. Journal of Combinatorial Theory, Series B, 61(2), 167-177.
Ahlswede, R., and Althöfer, I. (1994). The asymptotic behavior of diameters in the average. Journal of Combinatorial Theory, Series B 61, 167-177.
Ahlswede, R., & Althöfer, I., 1994. The asymptotic behavior of diameters in the average. Journal of Combinatorial Theory, Series B, 61(2), p 167-177.
R. Ahlswede and I. Althöfer, “The asymptotic behavior of diameters in the average”, Journal of Combinatorial Theory, Series B, vol. 61, 1994, pp. 167-177.
Ahlswede, R., Althöfer, I.: The asymptotic behavior of diameters in the average. Journal of Combinatorial Theory, Series B. 61, 167-177 (1994).
Ahlswede, Rudolf, and Althöfer, Ingo. “The asymptotic behavior of diameters in the average”. Journal of Combinatorial Theory, Series B 61.2 (1994): 167-177.
Main File(s)
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar